# SDR DALA1104169855

- Difficulty date: January 18, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 364 L25-26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT STA 364, FRAME BETWEEN L26L-25.  UPPER FLANGE FRAME HAS 2 EACH ELONGATED HOLES.  REAMED UP HOLE TO CLEAN AND ROUND.  FABRICATED AND INSTALLED FREEZE PLUGS.  FABRICATED STRAPS AND INSTALLED REPAIR PARTS IAW EA NR 488328-14.  REQUIRED INSP COMPLETED.
